About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 867203, 13 pages
Research Article

A Kantorovich Type of Szasz Operators Including Brenke-Type Polynomials

Department of Mathematics, Faculty of Science, Ankara University, Tandoğan, 06100 Ankara, Turkey

Received 27 September 2012; Accepted 15 November 2012

Academic Editor: Abdelghani Bellouquid

Copyright © 2012 Fatma Taşdelen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fatma Taşdelen, Rabia Aktaş, and Abdullah Altın, “A Kantorovich Type of Szasz Operators Including Brenke-Type Polynomials,” Abstract and Applied Analysis, vol. 2012, Article ID 867203, 13 pages, 2012. doi:10.1155/2012/867203